# SDR AALA20130624002

- Difficulty date: June 23, 2013
- Submitted: June 25, 2013
- Operation: Air carrier
- Aircraft: N971AN
- Make and model: Boeing 737823
- Aircraft serial: 29547
- Aircraft time: 36,297 hours, 15,010 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HAND VERTICAL STIFFENER JUST OUTBOARD OF PACK EXHAUST DUCT CUTOUT AT STATION 663 IS CRACKED IN RADIUS.  REMOVED CRACKED STIFFENER & INSTALLED LT HAND VERTICAL STIFFENER IAW AARD 51-10-05-1 & BOEING DRAWINGS 111A1000 & 149A7210.
